What are the chances that I will be found unfit?

rsk

PEB Forum Regular Member
Registered Member
I was diagnosed with asthma which developed during deployment. I am on inhaled and oral steroids , and getting Xolair injection bi-weekly? I cannot perform APFT, difficulty rucking, lifting, and moving heavy equipment. Environmental exposure to fumes, smokes, humidity, cold triggers my asthma attacks. How much weight does the commander's statement have on me being unfit/fit even though the medication itself referred me to MEB?
 

jessicad231

Well-Known Member
PEB Forum Veteran
Registered Member
I was diagnosed with asthma which developed during deployment. I am on inhaled and oral steroids , and getting Xolair injection bi-weekly? I cannot perform APFT, difficulty rucking, lifting, and moving heavy equipment. Environmental exposure to fumes, smokes, humidity, cold triggers my asthma attacks. How much weight does the commander's statement have on me being unfit/fit even though the medication itself referred me to MEB?
Hi! Search "immunosuppressants" here in the group and you will come up with at least 3 recent cases for individuals using xolair or Humira from issues stemming from asthma, urticaria, or rheumatoid arthritis. I know those conditions vary, but the common factor is the use of biologics here that was the basis for our Medical Evaluation Boards.

To answer your question, the CC statement is a factor, in my humble opinion, where there may be some uncertainty of being fit/unfit OR you are a lengthy serice member. This is based on the following several cases here and on Facebook. However, if you have duty limiting restrictions from the medicine alone AND your medical records support progressive treatment that is not helping your case, then the letter, regardless of its contents, may be moot.

How many years are you in?
 

chaplaincharlie

Super Moderator
Staff Member
PEB Forum Veteran
Lifetime Supporter
Registered Member
It appears you are largely unable to perform military functions. If you are USA, I'd guess unfit.
 

rsk

PEB Forum Regular Member
Registered Member
Hi! Search "immunosuppressants" here in the group and you will come up with at least 3 recent cases for individuals using xolair or Humira from issues stemming from asthma, urticaria, or rheumatoid arthritis. I know those conditions vary, but the common factor is the use of biologics here that was the basis for our Medical Evaluation Boards.

To answer your question, the CC statement is a factor, in my humble opinion, where there may be some uncertainty of being fit/unfit OR you are a lengthy serice member. This is based on the following several cases here and on Facebook. However, if you have duty limiting restrictions from the medicine alone AND your medical records support progressive treatment that is not helping your case, then the letter, regardless of its contents, may be moot.

How many years are you in?
I have been in the Army for 2 1/2 years now.
 

rsk

PEB Forum Regular Member
Registered Member
It appears you are largely unable to perform military functions. If you are USA, I'd guess unfit.
Yea,I can hardly perform my primary duties, especially in the field. Anything outside MOS becomes really tough for me. I am on maintenance medication which helps keep my symptoms under control. According to the pulmonologist, it is going to take years for me to get back to 100%.
 

chaplaincharlie

Super Moderator
Staff Member
PEB Forum Veteran
Lifetime Supporter
Registered Member
Yea,I can hardly perform my primary duties, especially in the field. Anything outside MOS becomes really tough for me. I am on maintenance medication which helps keep my symptoms under control. According to the pulmonologist, it is going to take years for me to get back to 100%.
Best wises for a complete recovery.
 
data-matched-content-ui-type="image_stacked" data-matched-content-rows-num="3" data-matched-content-columns-num="1" data-ad-format="autorelaxed">
Top